# SDR IPXA2017110223207

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 16,020 hours, 9,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR TRIM ROD ASSY BROKEN.  R & R THETRIM ROD ASSY IAW AMM 52-10-13.
